# SDR ASOA20130505066

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 30,235 hours, 29,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A INSPECTION, THE RT FUSELAGE SKIN WAS FOUND TO BE CRACKED NEAR FR 77 AT 1 RIVET AT STR9R.  MX PERFORMED A FILLER/DOUBLER REPAIR IAW ENGINEERING CHANGE REPAIR AUTHORIZATION EC5330-02501 (SMALL CIRCLE REPAIR) AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
